question-icon

What Causes Dizziness After Taking Amlodipine?

default
Posted on Tue, 31 Oct 2017
Question: I am o amlodpine. I have been dizzy for about an hour or more
doctor
Answered by Dr. Iven Romic Rommstein (30 minutes later)
Brief Answer:
Possible hypotension

Detailed Answer:
Hi and welcome.
Will,first you should measure your blood pressure and if this is low then this is probably the cause of you symptoms.in this case,you should take more fluids and avoid next amlopine pill. if blood pressure is fine then it may be caused by low sugar,dehydration or some other benign cause. You should rest,avoid noise,lights and smoky areas. If there is associated pain in chest or you lose consciousness then you should see doctor as soon as possible. Wish you good health. regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13870 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Dizziness After Taking Amlodipine?

Brief Answer: Possible hypotension Detailed Answer: Hi and welcome. Will,first you should measure your blood pressure and if this is low then this is probably the cause of you symptoms.in this case,you should take more fluids and avoid next amlopine pill. if blood pressure is fine then it may be caused by low sugar,dehydration or some other benign cause. You should rest,avoid noise,lights and smoky areas. If there is associated pain in chest or you lose consciousness then you should see doctor as soon as possible. Wish you good health. regards